Alert archive / North Carolina / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 9, NWS Raleigh, NC

March 24, 2022Johnston County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Mar 24, 2022, 7:59 AM EDT for Johnston County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2022, 7:59 AM EDT (11:59 UTC)
Expired
Mar 24, 2022, 8:23 AM EDT
In force
24 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Johnston County, NC

The radar

The Raleigh/Durham radar (KRAX), 18 km from the middle of the area, began a volume at 12:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 12.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2022-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2022-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

688 
WUUS52 KRAH 241159
SVRRAH
NCC101-241300-
/O.NEW.KRAH.SV.W.0009.220324T1159Z-220324T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
759 AM EDT Thu Mar 24 2022

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Central Johnston County in central North Carolina...

* Until 900 AM EDT.

* At 759 AM EDT, a severe thunderstorm was located 8 miles north of
  Benson, or 10 miles west of Smithfield, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Smithfield, Clayton, Micro, Selma, Kenly, Emit, Coats Crossroads,
  Flowers and Buckhorn Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3543 7854 3555 7863 3577 7825 3577 7824
      3575 7823 3575 7822 3574 7822 3573 7821
      3573 7819 3571 7816 3568 7816 3560 7812
TIME...MOT...LOC 1159Z 239DEG 23KT 3550 7854 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Leins
1 follow-up statement
229 
WWUS52 KRAH 241223
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
823 AM EDT Thu Mar 24 2022

NCC101-241233-
/O.CAN.KRAH.SV.W.0009.000000T0000Z-220324T1300Z/
Johnston NC-
823 AM EDT Thu Mar 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JOHNSTON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3543 7854 3555 7863 3577 7825 3577 7824
      3575 7823 3575 7822 3574 7822 3573 7821
      3573 7819 3571 7816 3568 7816 3560 7812
TIME...MOT...LOC 1222Z 239DEG 23KT 3558 7838 

$$

Leins

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 6:25 AM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Mar 24, 6:25 AM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
625 AM EDT Thu Mar 24 2022

.SYNOPSIS...
A warm and moist southwest flow will persist over the eastern
Carolinas today, ahead of a cold front that will move slowly
eastward across the region later today. A secondary cold front will
move through tonight. A mild and drier air mass will move in for
Friday through Saturday, with gusty conditions as a series of upper
level disturbances passes over the region.

&&

.NEAR TERM /TODAY THROUGH TONIGHT/...
As of 250 AM Thursday...

The risk of severe storms has greatly diminished and shifted into
the eastern Carolinas just through this morning, although a wet day
is still anticipated near and E of the Hwy 1 corridor. This will be
the last vestiges of the powerful storm system which brought very
active weather to the S and E CONUS over the last few days.

The latest surface analysis shows the cold front moving slowly E
just getting into the NC mountains, while the warm front has shifted
to our N into VA, albeit with a lingering cool stable pool just NW
of the forecast area, over SW VA. The large mid level low is
situated over the Midwest early this morning and features a
multitude of smaller shortwaves rotating about the mean cyclone.
This low will wobble and drift NNE toward far W Quebec through
tonight, with its elongated positively tilted trough easing eastward
through the mid-lower Miss Valley and Mid South/Gulf states through
tonight, culminating in a potent vorticity lobe tracking NE through
the central and eastern Carolinas around daybreak Fri. A stream of
anomalously high PW aoa 1.5" will persist over central/E NC until
this evening, with passage of the elevated frontal zone, noted well
at 850 mb-700 mb progs as the leading edge of drier air (also
evident on GOES 16 Band 10 WV imagery). But for much of the day, a
very moist column over our central and E sections will undergo
strengthening forcing for ascent as an upper level southwesterly jet
streak currently over MS accelerates NE, inducing strengthening
upper divergence over E NC today as the jet's right entrance region
shifts over our area. A band of higher MLCAPE now extends from off
the SE GA coast northward into SE NC, and while the hi-res model
depicted hodographs in this area are a bit more messy than they were
yesterday, they're still quite long and suggestive of discrete and
possibly strong multicell convection over our SE, especially through
this morning. Otherwise, numerous showers with a few embedded storms
will overspread our central and E sections (near/E of Hwy 1) this
morning and continue for much of the day, with the greatest coverage
along and E of I-95 where the large scale lift will be most
vigorous. Will have pops ramping up to likely to categorical early
this morning, continuing for much of the day, while areas to the NW
including the Triad will see lower coverage due to lower moisture
content through the column. The notably cooler air will stay bottled
up W of the mountains today, so still expect highs mostly in the
upper 60s to lower 70s.

The cold front (fairly modest in terms of cooler air) will finally
be propelled E through central NC this evening, with the 80-100 kt
mid level jet streak shifting E of the forecast area by late
tonight, pushing the higher PW offshore. While chance pops will be
maintained this evening in the far SE, we will have a gradual W to E
exit of precip out of the Coastal Plain overnight, although mid and
high clouds will take a bit longer to clear out, until the vorticity
lobe passes through toward daybreak. Lows from the low 40s W to
around 50 E. -GIH

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 312 AM Thursday...

The deepest and thickest cloud cover will be exiting to the E of the
forecast area early Fri morning, however the continued perturbed
cyclonic flow through the region will bring bouts of clouds through
Fri, with a brief sprinkle or two not out of the question as deep
longwave troughing sets up over E NOAM. Winds through the low and
mid levels from the WSW through WNW will strengthen through the day,
with strong height falls over New England/E Canada and over the
Upper Midwest/Great Lakes/Ohio Valley today/tonight, the latter a
function of a strong shortwave diving into the mean trough. A lee
surface trough extending through the Piedmont should sharpen with
time, with increasing winds throughout a deepening mixed layer by
midday. Moisture within the upper reaches of this mixed depth will
result in a period of scattered to broken clouds, and while a little
virga is possible, nothing more than a inconsequential sprinkle or
two is expected given the drying air in the low levels. Thicknesses
will have fallen by Fri but will still be close to normal,
supporting highs from the mid 60s to around 70. Expect lows Fri
night in the 40s with mostly clear skies. -GIH

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 209 AM Thursday...

A weakening upper low will move from the Great Lakes to the NJ coast
to start the weekend, with longwave troughing across much of the Mid
Atlantic during this period. Doesn't look to be an abundance of
moisture ahead of this trough as the deeper plume of elevated PW's
will be well offshore by Saturday morning, however the presence of
an elongated/fast moving shortwave trough within the flow could be
enough to produce a good amount of stratocu and/or a brief shower
near the NC/VA border. Any rainfall that occurs will be light. The
main story Saturday will likely be the breezy winds across the area
and cooler air is advected in from the west. Most deterministic
models as well as GEFS/EC ENS suggest deep mixing with winds in the
20-30mph area-wide. Will increase winds substantially from the NBM
during this period with strongest winds during peak afternoon mixing
between 15Z-21Z. Elevated winds should persist into the evening
hours before relaxing a bit closer to midnight. Temps Saturday will
range from the upper 50s in the NW Piedmont to the mid 60s across
the Coastal Plain. Lows Saturday night in the low to mid 30s.

Quiet weather Sunday with continued northwest flow aloft. Mostly
sunny skies and temps in the mid/upper 50s. With lighter winds
Sunday night, expect lows to bottom out in the upper 20s to mid 30s.
Some moderation is expected Monday but dry weather will persist.

Tuesday/Wednesday will see the development of a large upper low over
the southern Plains and subsequent downstream
ridging/warming/gradually increasing cloud cover. At the same time,
most of the guidance is suggesting a weak surface ridge over the
eastern Great Lakes and a sharpening warm frontal boundary across
the Mid Atlantic. Weak isentropic ascent atop the boundary could
result in some light rain along the NC/VA border on Tuesday along
with a sharp N/S temperature gradient across the area with highs in
the low 50s (north) and lower 70s (south). The influence of the
ridge to the north may be felt into Wednesday as well with cool
northeast/easterly flow across the area. At some point warm
advection ahead of the approaching low will win out but that may not
come until later in the week along with another round of precip
chances.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
As of 625 AM Thursday...

Aviation conditions will be better in the NW than in the E today. A
stream of damp/humid air will persist over much of the central and
eastern Carolinas today, with blustery SW winds through the low and
mid levels, ahead of a cold front that will move slowly E through
central NC later today. INT/GSO will see small rain chances and
mostly VFR conditions, although periods of MVFR cigs are possible,
esp at GSO, until around 15z. Further E, at RDU/FAY/RWI, numerous
showers with isolated embedded storms are expected to streak along
and E of the Hwy 1 corridor, bringing a good chance of MVFR to IFR
cigs well into the afternoon, until around 21z at RDU and until
around 02z farther E at FAY/RWI. This will be followed by VFR cigs
through the rest of tonight, clearing at INT/GSO behind the cold
front. Surface winds will remain from the SW (except becoming W at
INT/GSO after 22z) around 8-12 kts today with gusts around 20 kts
possible through this afternoon. Winds aloft will remain stout at 25-
40 kts at around 2000 ft AGL at RDU/FAY/RWI into this evening,
before tapering down toward midnight.

Looking beyond 12z Fri, VFR conditions will dominate through Mon. A
period of VFR cigs and a few sprinkles are possible Fri. Blustery
and gusty winds are expected Sat. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Hartfield
NEAR TERM...Hartfield
SHORT TERM...Hartfield
LONG TERM...Leins
AVIATION...Hartfield
Hazardous weather outlook, Mar 24, 3:35 AM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
335 AM EDT Thu Mar 24 2022

NCZ007-008-021>025-038>040-073>076-083>086-250900-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-Scotland-
Hoke-
335 AM EDT Thu Mar 24 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong gusty winds are expected Saturday. Gusts as high as 30 to 35
mph are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ009>011-026>028-041>043-077-078-088-089-250900-
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-
Harnett-Wayne-Cumberland-Sampson-
335 AM EDT Thu Mar 24 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

A few strong storms are possible over eastern sections of central
North Carolina today. A storm or two could become severe, mainly
this morning. The greatest threat will be from damaging straight line
winds around 60 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong gusty winds are expected Saturday. Gusts as high as 30 to 35
mph are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 24, 3:17 AM EDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
317 AM EDT Thu Mar 24 2022

NCZ042-078-088-089-240815-
Johnston NC-Sampson NC-Wayne NC-Cumberland NC-
317 AM EDT Thu Mar 24 2022

...A strong thunderstorm will impact portions of southern Wayne,
Sampson, southeastern Cumberland and southeastern Johnston Counties
through 415 AM EDT...

At 316 AM EDT, Doppler radar was tracking a strong thunderstorm over
Ammon, or 13 miles north of Elizabethtown, moving northeast at 55
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Goldsboro, Clinton, Mount Olive, Roseboro, Garland, Newton Grove,
Salemburg, Turkey, Autryville and Seven Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3475 7839 3485 7850 3485 7876 3551 7830
      3527 7783 3518 7783 3516 7788 3515 7789
      3517 7793 3516 7797 3519 7802 3518 7807
      3519 7816 3509 7817 3503 7815 3487 7815
      3469 7836
TIME...MOT...LOC 0716Z 215DEG 46KT 3482 7855

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Leins
Special weather statement, Mar 24, 4:09 AM EDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
409 AM EDT Thu Mar 24 2022

NCZ028-043-078-240915-
Edgecombe NC-Wayne NC-Wilson NC-
409 AM EDT Thu Mar 24 2022

...A strong thunderstorm will impact portions of Wayne, Edgecombe and
Wilson Counties through 515 AM EDT...

At 408 AM EDT, Doppler radar was tracking a strong thunderstorm near
Goldsboro, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rocky Mount, Goldsboro, Tarboro, Wilson, Elm City, Fremont, Walnut
Creek, Princeville, Pinetops and Lucama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3582 7735 3580 7747 3557 7782 3538 7780
      3518 7783 3515 7789 3533 7823 3535 7815
      3542 7816 3558 7807 3559 7809 3585 7787
      3584 7784 3613 7764 3609 7753 3605 7752
      3604 7753 3600 7741 3590 7734
TIME...MOT...LOC 0808Z 219DEG 47KT 3532 7804

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Leins
Special weather statement, Mar 24, 6:42 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
642 AM EDT Thu Mar 24 2022

NCZ025-041-241145-
Durham NC-Wake NC-
642 AM EDT Thu Mar 24 2022

...A strong thunderstorm will impact portions of Wake and
southeastern Durham Counties through 745 AM EDT...

At 639 AM EDT, Doppler radar was tracking a strong thunderstorm near
Raleigh, moving northeast at 45 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Heavy rain will cause ponding of water on roadways and
         minor flooding in poor drainage areas.

Locations impacted include...
Raleigh, Cary, Wake Forest, Garner, Fuquay-Varina, RDU International,
Apex, Holly Springs, Morrisville and Knightdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm. Do not drive your
vehicle through flooded roadways.

&&

LAT...LON 3598 7843 3594 7839 3593 7835 3591 7835
      3591 7834 3590 7833 3590 7831 3589 7830
      3557 7879 3569 7897 3581 7892 3608 7872
      3608 7869
TIME...MOT...LOC 1039Z 231DEG 38KT 3578 7872

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

22
Special weather statement, Mar 24, 7:13 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
713 AM EDT Thu Mar 24 2022

NCZ042-077-241215-
Johnston NC-Harnett NC-
713 AM EDT Thu Mar 24 2022

...A strong thunderstorm will impact portions of central Harnett and
central Johnston Counties through 815 AM EDT...

At 713 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Pope AFB, or 9 miles southwest of Lillington,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Smithfield, Lillington, Clayton, Dunn, Angier, Benson, Selma, Erwin,
Coats and Four Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3533 7905 3569 7839 3545 7823 3527 7873
      3526 7874 3526 7882 3525 7885 3524 7886
      3524 7887 3523 7888 3521 7897
TIME...MOT...LOC 1113Z 240DEG 29KT 3529 7893

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Leins
Special weather statement, Mar 24, 7:37 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Raleigh NC
737 AM EDT Thu Mar 24 2022

NCZ010-011-026-027-241230-
Nash NC-Franklin NC-Warren NC-Halifax NC-
737 AM EDT Thu Mar 24 2022

...Strong thunderstorms will impact portions of eastern Warren,
northern Nash, Halifax and northeastern Franklin Counties through 830
AM EDT...

At 736 AM EDT, Doppler radar was tracking a line of rotating
thunderstorms along a line extending from near Littleton to 9 miles
east of Louisburg. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Roanoke Rapids, Halifax, Dortches, Littleton, Red Oak, Enfield,
Weldon, Whitakers, Castalia and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3651 7790 3650 7782 3648 7776 3649 7773
      3648 7768 3648 7765 3644 7762 3642 7759
      3642 7755 3637 7755 3634 7759 3631 7756
      3615 7768 3615 7770 3611 7771 3604 7776
      3596 7835 3655 7792 3654 7790
TIME...MOT...LOC 1136Z 234DEG 30KT 3645 7781 3610 7812

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 3:17 AM EDTSpecial Weather StatementRAHSampson, Wayne58 min
Mar 24, 4:09 AM EDTSpecial Weather StatementRAHEdgecombe, Wayne, Wilson66 min
Mar 24, 6:42 AM EDTSpecial Weather StatementRAHWake63 min
Mar 24, 7:13 AM EDTSpecial Weather StatementRAHHarnett, Johnston62 min
Mar 24, 7:17 AM EDTSevere Thunderstorm WarningRAHHarnett, Johnston43 min
Mar 24, 7:22 AM EDTTornado WarningRAHHarnett, Johnston53 min
Mar 24, 7:37 AM EDTSpecial Weather StatementRAHHalifax53 min
Mar 24, 8:06 AM EDTSevere Thunderstorm WarningRAHHalifax24 min
Mar 24, 8:32 AM EDTSpecial Weather StatementRAHHalifax28 min
Mar 24, 9:10 AM EDTAreal Flood AdvisoryRAHHalifax2 hr
Mar 24, 9:21 AM EDTAreal Flood AdvisoryRAHFranklin, Harnett, Johnston, Nash, Wake3 hr
Mar 24, 10:59 AM EDTAreal Flood AdvisoryRAHWake3 hr
Mar 24, 1:55 PM EDTSpecial Weather StatementRAHHalifax50 min
Mar 24, 2:01 PM EDTSpecial Weather StatementRAHFranklin44 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.